MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG CRANIALMAP SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER LEIBINGER FREIBURG CRANIALMAP SOFTWARE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6000-660-000
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a case, when the surgeon entered the nasal passage, the accuracy was off by 1 centimeter.
 
Additional Manufacturer Narrative
H6 codes have been updated to reflect the conclusion of the investigation.Corrected data: b2 additional data: h4.
 
Event or Problem Description

Brand Name
CRANIALMAP SOFTWARE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
lindsey long
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key21551673
Report Number0008010177-2025-00027
Device Sequence Number8228311
Product Code HAW
UDI-Device Identifier07613327327199
UDI-Public07613327327199
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K162929
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6000-660-000
Device Lot NumberSOFTWARE VERSION 1.3/016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown